Anonymous
Post count: 93172

Glynis: That “forgetfulness” you speak of in your post is what I was calling “muzzy thinking” in mine. One day, it took me two hours to get the meds down, because I would get to the bathroom, get distracted by something and take off, without taking the meds. I was finally driving down the road for some errands, and realized I’d not taken them! I began counting out the day’s supply into a little container. That way, if I missed one dose, all I’d have to do is count a very few pills and I would know. In the drug information sheet on PTU it says if you forget a dose, you should take it as soon as possible, or if you are at the time for your next dose, you should take it all together. I.e., they don’t want you to lower the amount you are taking. They don’t say anything about taking too much, though, so I cannot answer that part of your question. BTW, the forgetfulness is a thing of the past. It stopped within a couple of days of me being taken off the PTU. Wishing you luck.

Bobbi